MAUDE Adverse Event Report: GREATBATCH PLYMOUTH LD MY SUTLES BP 4046 35CM; IMPLANTABLE CARDIAC LEAD

GREATBATCH PLYMOUTH LD MY SUTLES BP 4046 35CM; IMPLANTABLE CARDIAC LEAD
Model Number 4046
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Capture (1081); Pacing Problem (1439)
Health Effect - Clinical Codes Syncope/Fainting (4411); Asystole (4442)
Date of Event 01/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker and left ventricular (lv) lead exhibited noise and loss of capture resulting in pacing inhibition and syncope.The patient was subsequently hospitalized.The lv lead was surgically abandoned and the device was explanted.A new transvenous system was implanted as a replacement.This lead remains implanted.No additional adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: with all the available information, boston scientific concludes our investigation of this event is complete.This report will be updated should additional information be provided.Device history record (dhr) review: a review of the dhr was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Device technical analysis: the complaint device was not returned to boston scientific, therefore product analysis could not be performed.The primary reported observation is addressed in product labeling (e.G.Instructions for use).Therefore, well-understood factors likely contributed to the event.Investigation conclusion: in the absence of physical analysis, the root cause of the reported noise, loss of capture and pacing inhibition cannot be determined.

Brand Name
LD MY SUTLES BP 4046 35CM
Common Device Name
IMPLANTABLE CARDIAC LEAD
Manufacturer (Section D)
GREATBATCH PLYMOUTH
2300 berkshire ln n
minneapolis MN 55441
Manufacturer (Section G)
GREATBATCH PLYMOUTH
2300 berkshire ln n
minneapolis MN 55441
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24282596
Report Number2124215-2026-06959
Device Sequence Number9862650
Product Code DTB
UDI-Device Identifier00821329900211
UDI-Public(01)00821329900211(11)230801(17)260801
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/01/2026
Device Model Number4046
Device Catalogue Number4046
Device Lot Number339910
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date05/28/2026
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown